# SDR CALA2025091108758

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 80,912 hours, 29,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXCESS SLIDE MATERIAL STICKING OUT FOUND SLIDE MATERIAL AT DOOR 1R NOT 2R AS REPORTED SLIGHTLY RUBBING, REPOSITIONED. MATERIAL NOW IN PROPER POSITION.DOOR OPENS/CLOSES W/O RUBBING
